Advanced Search
Article Contents
Article Contents

Analytical solutions of Skyrme model

Abstract Related Papers Cited by
  • Exact analytic solutions of the kink soliton equation obtained in a recent interesting study of the classical Skyrme model defined on a simple spherically symmetric background are presented. By a variational method, the existence of spherically symmetric monopole solutions are proved. In particular, all finite-energy kink solitons must be Bogomool'nyi--Prasad--Sommerfield are showed. Moreover, together with numerical analysis, we can clearly see the validity of our theoretical results.
    Mathematics Subject Classification: Primary: 35J20, 35J25; Secondary: 46T20.


    \begin{equation} \\ \end{equation}
  • [1]

    G. S. Adkins, C. R. Nappi and E. Witten, Static properties of nucleons in the Skyrme model, Selected Papers, with Commentary, of Tony Hilton Royle Skyrme, 3 (1983), 317-331.doi: 10.1142/9789812795922_0020.


    A. P. Balachandran, H. Gomm and R. D. Sorkin, Quantum symmetries from quantum phases, fermions from bosons, $A$ $Z_2$ anomally and Galilean invariance, Nucl. Phys. B, 281 (1987), 573-612.doi: 10.1016/0550-3213(87)90420-2.


    E. B. Bogomol'nyi, The stability of calssical solution, Sov. J. Nucl. Phys., 24 (1976), 449-454.


    F. Canfora, Nonlinear superposition law and Skyrme crystals, Phys. Rev. D, 88 (2013), 065028.doi: 10.1103/PhysRevD.88.065028.


    F. Canfora and P. Salgado-Rebolledo, Generalized hedgehog ansatz and Gribov copies in regions with nontrivial topologies, Phys. Rev. D, 87 (2013), 045023.doi: 10.1103/PhysRevD.87.045023.


    F. Canfora and H. Maeda, Hedgehog ansatz and its generalization for self-gravitating Skyrmions, Phys. Rev. D, 87 (2013), 084049.doi: 10.1103/PhysRevD.87.084049.


    F. Canfora, F. Correa and J. Zanelli, Exact multi-soliton solutions in the four dimensional Skyrme model, Phys. Rev. D, 90 (2014), 085002.


    S. Chen, Y. Li and Y. Yang, Exact kink solitons in a monopole confinement problem, Phys, Rev. D, 86 (2012), 085030.doi: 10.1103/PhysRevD.86.085030.


    S. Chen, Y. Li and Y. Yang, Exact kink solitons in Skyrme crystals, Phys, Rev. D, 89 (2014), 025007.doi: 10.1103/PhysRevD.89.025007.


    Y. M. Cho, Monopoles and knots in Skyrme theory, Phys. Rev. Lett., 87 (2001), 252001.doi: 10.1103/PhysRevLett.87.252001.


    J. Fukuda and S. Zumer, Quasi-two-dimensional Skyrmion lattices in a chiral nematic liquid crystal, Nature Communications, 2 (2011), p246.doi: 10.1038/ncomms1250.


    U. Al Khawaja and H. Stoof, Skyrmions in a ferromagnetic Bose-Einstein condensate, Nature, 411 (2001), 918-920.doi: 10.1038/35082010.


    E. H. Lieb, Remarks on the Skyrme model, Proc. Symposia Pure Math., 54 (1993), 379-384.


    F. Lin and Y. Yang, Existence of energy minimizers as stable knotted solitons in the Faddeev model, Commun. Math. Phys., 249 (2004), 273-303.doi: 10.1007/s00220-004-1110-y.


    N. S. Manton, A remark on the scattering of BPS monopoles, Phys. Lett. B, 110 (1982), 54-56.doi: 10.1016/0370-2693(82)90950-9.


    N. S. Manton and P. J. Ruback, Skyrmions in flat space and curved space, Phys. Lett. B, 181 (1986), 137-140.doi: 10.1016/0370-2693(86)91271-2.


    N. S. Manton, Geometry of Skyrmions, Commun. Math. Phys., 111 (1987), 469-478.doi: 10.1007/BF01238909.


    S. Mühlbauer, B. Binz, F. Jonietz, C. Pfleiderer, A. Rosch, A. Neubauer, R. Georgii and P. Böni, Skyrmion lattice in a chiral magnet, Science, 323 (2009), 915-919.


    H. Pais and J. R. Stone, Exploring the nuclear pasta phase in core-collapse supernova matter, Phys. Rev. Lett., 109 (2012), 151101.doi: 10.1103/PhysRevLett.109.151101.


    M. K. Prasad and C. M. Sommerfield, Exact Classical Solution for the 't Hooft Monopole and the Julia-Zee Dyon, Phys, Rev. Lett., 35 (1975), 760-762.doi: 10.1103/PhysRevLett.35.760.


    T. Skyrme, A non-linear field theory, Proc. R. Soc. London A, 260 (1961), 127-138.doi: 10.1098/rspa.1961.0018.


    E. Witten, Global aspects of current algebra, Nucl. Phys. B, 223 (1983), 422-432.doi: 10.1016/0550-3213(83)90063-9.


    Y. Yang, Existence of solutions for a generalized Yang-Mills theory, Lett. Math. Phys., 19 (1990), 257-267.doi: 10.1007/BF01039320.


    R. Zhang and J. Zhao, On the existence of Skyrme gauge field monopoles, Nonlinear Anal., 75 (2012), 1679-1685.doi: 10.1016/j.na.2011.04.062.

  • 加载中

Article Metrics

HTML views() PDF downloads(232) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint